УПРАВЛЕНИЕ БОЛЬШИМИ СИСТЕМАМИ
на главную написать письмо карта сайта

ѕоиск в базе данных публикаций по теории управлени€ организационными системами



јвтор:  Goubko M. V., Reti T.
Ќазвание:  Note on Minimizing Degree-Based Topological Indices of Trees with Given Number of Pendent Vertices
—татус:  опубликовано
√од:  2014
“ип публикации:  стать€ вед.журн.
Ќазвание журнала или конференции:  MATCH Commun. Math. Comput. Chem.
Ќомер (том) журнала:  V. 72, No 3
ѕолна€ библиографическа€ ссылка:  M. Goubko, T. Reti. Note on Minimizing Degree-Based Topological Indices of Trees with Given Number of Pendent Vertices // MATCH Commun. Math. Comput. Chem. 2014. V. 72, No 3. pp. 633-639.
јннотаци€:  Theorem 3 in [Goubko M. Minimizing Degree-Based Topological Indices for Trees with Given Number of Pendent Vertices // MATCH Commun. Math. Comput. Chem. 2014. V. 71, No 1. P. 33-46.] claims that the second Zagreb index M2 cannot be less than 11n - 27 for a tree with n >= 8 pendent vertices. Yet, a tree exists with n = 8 vertices (the two-sided broom) violating this inequality. The reason is that the proof of Theorem 3 relays on a tacit assumption that an index-minimizing tree contains no vertices of degree 2. This assumption appears to be invalid in general. In this note we show that the inequality M2 >= 11n-27 still holds for trees with n >= 9 vertices and provide the valid proof of the (corrected) Theorem 3.

Journal site (full text)
at arXiv.org (initial paper and this erratum)
The initial paper, the present paper being an erratum to

ѕросмотров: 1603, загрузок: 18768, за мес€ц: 395.

Ќазад

»ѕ” –јЌ © 2007. ¬се права защищены